کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
421970 684994 2008 26 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Reachability in Petri Nets with Inhibitor Arcs
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر نظریه محاسباتی و ریاضیات
پیش نمایش صفحه اول مقاله
Reachability in Petri Nets with Inhibitor Arcs
چکیده انگلیسی

We define 2 operators on relations over natural numbers such that they generalize the operators ‘+’ and ‘*’ and show that the membership and emptiness problem of relations constructed from finite relations with these operators and ∪ is decidable. This generalizes Presburger arithmetics and allows to decide the reachability problem for those Petri nets where inhibitor arcs occur only in some restricted way. Especially the reachability problem is decidable for Petri nets with only one inhibitor arc, which solves an open problem in [H. Kleine Büning, T. Lettmann, and E. W. Mayr. Projections of vector addition system reachability sets are semilinear. Theoret. Comput. Sci., 64:343–350, 1989]. Furthermore we describe the corresponding automaton having a decidable emptiness problem.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Electronic Notes in Theoretical Computer Science - Volume 223, 26 December 2008, Pages 239-264